# SDR CA040106005

- Difficulty date: December 9, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 5,295 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 4195200
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) AIRCRAFT WAS PREPARING TO LAND, PILOT SELECTED GEAR DOWN, ONLY THE NOSE AND RT GEAR HAD A LOCK INDICATION, UNSAFE GEAR INDICATION.
